# SDR CALA2025092209080

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 25,062 hours, 9,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 10K, EMERGENCY EXIT LIGHTS AT ROW 3 AND ROW AHEAD O F WING EXITS ILLUM 5 TIMES.   PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS REF AMM 33-51-00. UNABLE TO DUPLICATE FAULT. OPS CHECKS GOOD.
